# SDR AALA202212204564

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 63,412 hours, 33,772 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: Illuminated
- Location: Lt Overwing Exit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED:  ECAM DOOR LEFT AFT EMERGENCY EXIT OVERWING FAULT MESSAGE, WITH THE LEFT SIDE OVERWING EXIT SLIDE ARMED LIGHT ON, NO LOSS OF CABIN PRESSURE.  OPEN
